# SDR ASOA201101798

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 600103892
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT T/E SKIN PANEL, FOUND CAP ANGLE CRACKED. REMOVED DAMAGED RT T/E SKIN PANEL CAP ANGLE IAW SRM 51-42-21.  LOCATED AND DRILLED UP NEW SERVICEABLE CAP ANGLE IAW SRM 51-40-11 AND INSTALLED SAME IAW SRM 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
